MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED
Model Number 3130001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested from the technician regarding the malfunction.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
Another health care professional contacted technical service to report that the multirall 200 engine could not be charged.Process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.It was unknown if any second device was also involved.The customer did not know if this event was already communicated to another baxter department or authority.
 
Additional Manufacturer Narrative
The baxter technician found the hand control was defective and the charger cable had exposed wires.The issue was resolved by replacing the hand control and the charger.The issue is determined to be caused by an electrical malfunction (hand control) and worn charger cable, which exposed the wires.Reports of damaged or frayed hand controllers / other low voltage components are not directly connected to the main power supply and are unlikely to cause or contribute to death or serious injury.Dc voltage is low and exposure will only result in a mild electric shock.Reports of damaged power cord / charging cable with exposed copper metal wires can result in electrical injury.
 
Event or Problem Description
A other health care professional contacted technical service to report that the multirall 200 engine could not be charged.Process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.It was unknown if any second device was also involved.The customer did not know if this event was already communicated to another baxter department or authority.

Brand Name
MULTIRALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23180844
Report Number8030916-2025-00120
Device Sequence Number9182379
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown